Sous-groupes fonctoriels et relativisations (1971)


Marty, Robert
Mémoires de la Société Mathématique de France, Tome 26 (1971) 44 p doi : 10.24033/msmf.53
URL stable : http://www.numdam.org/item?id=MSMF_1971__26__3_0

Bibliographie

[1] Buchsbaum D., A note on homology in categories, Ann. of Math. (2) vol. 69, (1959), p. 66-74. MR 25 #3974 | Zbl 0084.26801

[2] Butler M.C.R. Horrocks G., Classes of extensions an resolutions. Philos. Trans. Roy. Soc. London, vol. 254, (1961), p. 155-222. MR 32 #5706 | Zbl 0099.25902

[3] Charles B., Sous-groupes fonctoriels et topologies, Etudes sur les groupes abéliens, p. 75-92, Dunod, Paris (1968). MR 39 #1547 | Zbl 0179.32701

[4] Cook D., Relative homological algebra in the category of abelian groups, Thèse New-Mexico State University (1968).

[5] Eilenberg S. Moore J.C. Foundations of relative homological algebra. Memoirs of the Amer. Math. Soc. n° 55 (1965). MR 31 #2294 | Zbl 0129.01101

[6] Fuchs L., Abelian groups, Publ. House of the Hungarian Academy of Sciences, Budapest (1958). MR 21 #5672 | Zbl 0091.02704

[7] Fuchs L., Some generalizations of the exact sequences concerning Hom and Ext, Proc. of the Colloquium on Abelian groups Publ. House of the Hungarian Academy of Sciences, Budapest (1964). Zbl 0135.02204

[8] Harrisson D.K. Infinite Abelian Groups and Homological Methods. Ann. of Math. vol. 69, p. 366-391, (1959). MR 21 #3481 | Zbl 0100.02901

[9] Heller A. Homological algebra in abelian categories. Ann. of Math. (2) vol. 68, p. 484-525 (1958). MR 20 #7051 | Zbl 0084.26704

[10] Hochschild G. Relative homological algebra. Trans. Amer. Math. Soc., vol. 82, p. 246-269 (1956). MR 18,278a | Zbl 0070.26903

[11] Kaplansky I. Infinite Abelian Groups, University of Michigan Press. Ann. Arbor (1954). MR 16,444g | Zbl 0057.01901

[12] Mac Lane S. Homology. Springer-Verlag Berlin (1963). MR 28 #122 | Zbl 0818.18001

[13] Maranda J.M. Injective structures, Trans. Amer. Math. Soc. vol. 110 p. 98-135 (1964). MR 29 #1236 | Zbl 0121.26601

[14] Marty R. Radical, socle et relativisation, Etudes sur les groupes abéliens, p. 287-300 Dunod, Paris (1968). MR 39 #2840 | Zbl 0182.35701

[15] Nunke R.J. Purity and subsfunctors of the identity. Topics in abelian groups. Scott Foresman Chicago p. 121-172 (1963). MR 30 #156

[16] Stenstrom Bo. T. "Pure submodules" Arkiv för Mat., 7, 159-171 (1967). MR 36 #6473 | Zbl 0153.34302

[17] Walker C.P. Relative homological algebra and abelian groups. Ill. Journal of Math. vol. 10 n° 2, p. 186-209 (1966). MR 32 #7624 | Zbl 0136.25601

[18] Walker C.P., Walker E.A., Irwin J.M. On palpha-pure sequences of abelian groups. Topics in abelian groups, Scott Foresman Chicago p. 69-119 (1963). MR 33 #7410